MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE
Model Number 204.820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient had undergone an orthopedic removal procedure due to pain.Original date of implant was on (b)(6) 2012 for an open reduction internal fixation (orif) of the left elbow.It was noted that fracture had already healed.Devices involved were one (1) 3.5 mm cortex screw 16mm, one (1) 3.5mm cortex screw 20mm, one (1) 3.5 mm cortex screw 24mm, one (1) 3.5mm cortex screw 26mm, one (1) variable angle (va)-locking compression plate (lcp) extended medial distal humerus plate, one (1) metaphyseal screw, one (1) 2.7mm va locking screw self-tapping with t8 stardrive recess 50mm, two (2) 2.7mm va locking screw self-tapping with t8 stardrive recess 60mm, one (1) lcp posterolateral distal hemerus plate with lateral support, one (1) 2.7mm locking screw self-tapping with t8 stardrive recess 14mm, two (2) 2.7mm locking screw self-tapping with t8 stardrive recess 16mm, one (1) 2.7mm locking screw self-tapping with t8 stardrive recess 20mm, and one (1) 2.7mm locking screw self-tapping with t8 stardrive recess 60mm.All implants were removed except for four (4) screws as the heads of the screws were broken off.It was not determined which among the screws were left in the patient.It is unknown if there was surgical delay.Procedure outcome and patient status is unknown.This report addresses post-op event of implants removal due to pain and related complaint (b)(4) captures the intra-operative breakage of the four (4) unknown screws.This report is for one (1) 3.5mm cortex screw self-tapping 20mm.This is report 2 of 15 for complaint (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8245137
Report Number2939274-2019-55817
Device Sequence Number13931192
Product Code HWC
UDI-Device Identifier10886982146281
UDI-Public(01)10886982146281
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.820
Device Catalogue Number204.820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR